# SDR COMA9710483

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 11820404
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 1C TASK 35-09, THE OXYGEN MASKS AT ROW 9 FAILED TO DEPLOY.  INVESTIGATION FOUND THE OXYGEN MASK DOOR SOLENOID TO BE SHORTED.  THE SOLENOID WAS REPLACED WITH A NEW PART, OK FOR SERVICE.
